12 comments on “Does Too Much Whey Protein Cause Side Effects?

  1. Gary Huisman Post author

    After taking whey protein daily for two months, I developed a kidney stone that became infected. Because I was also on blood thinners, I had to wait five days without thinners before the stone could be broken up so that I could pass it. This was a bad, painful experience. I no longer use whey protein.

    Reply
  2. EvtheNev Post author

    Very informative vid. I had to switch to whey isolate as standard whey left me constantly bloated etc. After switching I could really notice the difference.

    Reply
  3. bagsio1 Baggins Post author

    even not too much protein whey isolate cause me bloating and reflux symptoms back. It's good quality, no soy added, protein BTW.

    Reply
  4. chris b Post author

    I disagree with your last statement claiming that 50gs is the max beneficial amount of protein to take. Do you have any evidence or data proving this? It doesn't make logical sense that 50gs of protein from shakes can be beneficial but more than that is somehow non beneficial. What physical or chemical process about whey protein causes 50gs to cause the same effect as 80gs. As an level intermediate lifter my opinion is that if you need 80gs more protein and all you have is whey, consuming that whole 80 is better than just stopping at your 50cap

    Reply
  5. Sujoy Mukherji Post author

    How about whey protein causing sleep disorders or resulting in some users having sleepless nights?

    Reply

Leave a Reply

Your email address will not be published. Required fields are marked *